Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 18 found articles
 
 
  Optimal channels of the Garvey-Kelson mass relations in extrapolation
 
 
Title: Optimal channels of the Garvey-Kelson mass relations in extrapolation
Author: Bao, Man
He, Zeng
Cheng, YiYuan
Zhao, YuMin
Arima, Akito
Appeared in: Science China physics, mechanics & astronomy
Paging: Volume 60 (2016) nr. 2 pages 1-6
Year: 2016
Contents:
Publisher: Science China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands